# SDR CALA2013101592088

- Difficulty date: October 15, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 52,186 hours, 6,461 cycles
- Engine: Pwa PW40903
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FUEL PUMP FILTER DIFFERENTIAL PRESS SWITCH THREADS STRIPPED.  REPLACED NR 1 ENG FUEL PUMP DIFFERENTIAL PRESS SWITCH.
